# SDR DALA2024061706119

- Difficulty date: June 6, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 58,143 hours, 28,921 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: UNKNOWN
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3278 DISC: FLOTATION EQUIPMENT - 1 LIFE RAFT MISSING. C/A: FLIGHT CREW PLACARD INSTALLED AT ALB PER MEL25-60-16D. PER SHIP 3278 ATTRIBUTES LIFE RAFTS NOT INSTALLED MCO/PLAC REMOVED. (LP: 0379481)
